# SDR COMA0160624

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,612 hours, 12,005 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Part number: 6229968001
- Part serial: 491
- Condition: Faulty
- Location: Empennage
- Part time: 12,612 hours, 12,005 cycles
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT #5960.  AT THE GATE READY FOR PUSH-BACK RECEIVED YAW DAMPER #1 INOPERATIVE MESSAGE.REPLACED THE #1 YAW DAMPER.
